MEDLINE INDUSTRIES, LP K3 GUARDIAN 18" WIDE WHEELCHAIR, DESK-LENGTH ARMS AND ELEVATING LEG RESTS; WC, K3, 18", SB DDLA, ELR
Back to Search Results |
| Catalog Number |
K3186N24E |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that the wheel on the wheelchair was not functioning as intended ("the back wheel arrived with a broken spoke").There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
The customer stated "the back wheel arrived with a broken spoke".